| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Blurred Vision (2137)
| Date of Event |
05/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) exchange procedure, the patient experienced decreased vision and was found to have post operative corneal edema.The patient was on eye drops medication three times a day.Additional information was received and stated that patient corneal edema was slowly resolving.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned.The lens remains implanted.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The lens remains implanted.Information was provide that the corneal edema is slowly resolving with treatment.File will be reopened if new information is received.The manufacturer internal reference number is:(b)(4).